In this paper, we establish the two-weight norm inequalities for fractional maximal functions and fractional integral operators related to Schrödinger differential operator on weighted Morrey spaces related to certain nonnegative potentials belonging to the reverse Hölder class.
Fractional maximal functions, fractional integral, weighted Morrey spaces, Schrödinger operator
WU, WANYU and ZHOU, JIANG
"Two-weight norm inequalities for some fractional type operators related to Schrödinger operator on weighted Morrey spaces,"
Turkish Journal of Mathematics: Vol. 45:
6, Article 18.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss6/18